MathSciNet Relay Station
MathSciNet bibliographic data
MR2069847 (2005b:47120) 47H10 (47J25 54H25)
Berinde, Vasile On the approximation of fixed points of weak contractive mappings. Carpathian J. Math. 19 (2003), no. 1, 7–22.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement